# SDR R61A201801020003

- Difficulty date: January 2, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 11,560 hours, 7,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS ON THE FWD CARGO CLOSEOUT PANEL.  REMOVED THE CORROSION BY BLENDING.  FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE CLOSE OUT PANEL.
